# SDR 2020F00245

- Difficulty date: April 14, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N316 DISCREPANCY: FWD CARGO STRINGER 39R FROM FWD FACE BULKHEAD TO STA-764. CORRECTIVE ACTION: REMOVED, FABRICATED AND REPLACED STRINGER SECTION AT FWD CARGO BETWEEN STA-730 - STA-784 S-39R IAW B767-200 SRM 53-00-03 REPAIR 2. AND SRM 51-40-02.
